Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this special weather statement at Aug 2, 2012, 3:22 PM EDT for Beaufort County, North Carolina. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 3:22 PM EDT (19:22 UTC)
- Expired
- Aug 2, 2012, 4:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Newport/Morehead City, NC
County Beaufort County, NC
The radar
The Morehead City radar (KMHX), 94 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1384 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
391
WWUS82 KMHX 021922
SPSMHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
322 PM EDT THU AUG 2 2012
NCZ029-044-045-080-093-022000-
BEAUFORT-CRAVEN-MARTIN-PITT-WASHINGTON-
322 PM EDT THU AUG 2 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS CRAVEN...BEAUFORT...
WASHINGTON...PITT AND MARTIN COUNTIES THROUGH 400 PM EDT...
AT 322 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JAMESVILLE TO WASHINGTON
PARK TO 6 MILES SOUTHWEST OF VANCEBORO...OR ALONG A LINE EXTENDING
FROM 6 MILES EAST OF WILLIAMSTON TO WASHINGTON TO 14 MILES NORTHWEST
OF NEW BERN...MOVING EAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...VANCEBORO......RIVER
ROAD...JAMESVILLE.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3593 7660 3549 7671 3542 7678 3548 7699
3544 7696 3546 7692 3543 7684 3540 7681
3510 7713 3528 7737 3553 7706 3588 7699
3590 7692 3581 7688 3585 7684 3589 7683
3587 7676 3593 7670
TIME...MOT...LOC 1922Z 280DEG 6KT 3587 7695 3554 7701
3526 7724
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:21 PM EDT, 1 minute earlier.
Area forecast discussion, Aug 2, 3:21 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 321 PM EDT THU AUG 2 2012 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL MOVE OVER THE AREA TONIGHT...THEN STALL AND WEAKEN FRIDAY. HIGH PRESSURE WILL EXTEND OVER THE AREA FROM OFFSHORE INTO NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 300 PM THU...CURRENT CONVECTIVE ACTIVITY WITH SHRT WV AND SFC CONVERGENCE WILL CONTINUE INTO EARLY EVENING WITH ADDITIONAL DEVELOPMENT TOWARD E AND SE ON OUTFLOWS. CONTINUED SCT/CHC POPS FOR INLAND SECTIONS...AND ADDED ISOLATED/SLGT CHC POPS UNTIL 2 AM AS ISOLATED THREAT WILL CONTINUE WITH SHRT WV MOVING INTO AREA. EXPECT CONVECTIVE DEBRIS TO DISSIPATE OVERNIGHT...AND LIGHT SRLY FLOW SHOULD KEEP MIN TEMPS A FEW DEGS WARMER THAN THIS MORNING...LOWER 70S INLAND TO MID 70S COAST. && .SHORT TERM /FRIDAY/... AS OF 300 PM THU...MODELS AGREE ON SHRT WV STALL OVER AREA AND SHEARING OUT ON FRIDAY...WITH LITTLE CHANGE IN TYPICAL SUMMER-TIME SFC PATTERN. MODELS GENERALLY INDICATING LESS CONVECTIVE COVERAGE THAN TODAY...AND KEPT POPS AT 20% FOR FAVORED AREAS ALONG AND NW OF SEA BREEZE ZONE. MAX TEMPS SIMILAR TO TODAY...LOWER 90S INLAND AND UPR 80S COAST. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... AS OF 315 AM THU...LITTLE CHANGES TO THE FORECAST OR FORECAST REASONING THROUGH THE LONG TERM. UPPER LEVEL FLOW WILL BECOME ZONAL FRI WITH HIGH PRESSURE BUILDING BACK IN ALOFT FROM THE WESTERN ATLANTIC. THE BERMUDA HIGH ALSO STRENGTHENS OFFSHORE ALLOWING MOIST SOUTHERLY FLOW TO CONTINUE THROUGH THE EXTENDED. EXPECT ISOL TO SCT DIURNAL CONVECTION FRI THROUGH THE WEEKEND INLAND AND ALONG THE SEA BREEZE BOUNDARY. LOW LEVEL THICKNESSES WILL PERSIST AT 1415-1420 METERS...YIELDING TEMPS NEAR CLIMATOLOGY WITH HIGHS IN THE LOW/MID 90S INLAND TO 80S ALONG THE COAST. A FRONTAL BOUNDARY IS PROGGED TO APPROACH THE AREA FROM THE NORTHWEST MON WITH MOIST SOUTHWESTERLY FLOW AND INCREASING LOW LEVEL SHEAR AHEAD OF A ROBUST MID LEVEL SHORTWAVE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MON AFTERNOON/EVENING WITH PWATS AGAIN BUILDING ABOVE 2 INCHES. 00Z AUG 2ND OPERATIONAL ECMWF AND GFS INDICATE THE FRONT WILL STALL JUST W OF THE REGION ACROSS THE CENTRAL PIEDMONT AND MID ATLANTIC STATES LATE MONDAY AND LINGER THROUGH MID WEEK WHILE AN UPPER TROUGH BECOME RE- ESTABLISHED ACROSS THE ERN CONUS. WILL KEEP CHANCE POPS TUE AND WED WITH THE UPPER TROUGH AND STALLED SFC FRONT CONTINUING ACROSS THE REGION WHILE WEAK SHORTWAVES MOVE THROUGH THE FLOW ALOFT. LOW LEVEL THICKNESSES WILL REMAIN AROUND 1415 METERS MON THROUGH WED HOWEVER GREATER CLOUD COVER AND PRECIP MAY MODERATE TEMPS FROM REACHING THE 90 DEGREE MARK EACH DAY. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... SHORT TERM /THROUGH 18Z FRIDAY/... AS OF 115 PM THU...A MID/UPPER LEVEL TROUGH IS DRAPED ACROSS CENTRAL NC CURRENTLY WITH SOME SFC CONVERGENCE EVIDENT ALONG THE EASTERN PIEDMONT. THIS CONVERGENCE ZONE IS LIKELY DUE TO THE TYPICAL SUMMER PIEDMONT TROUGH DEVELOPMENT AS WELL AS LINGERING OUTFLOW BOUNDARY FROM YESTERDAYS CONVECTION. THIS HAS BEEN THE FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS THE WESTERN CWA. THIS ACTIVITY WILL BE SLOW TO MOVE AND WILL LIKELY ONLY IMPACT THE WESTERN MOST TAF LOCATIONS (KPGV/KISO). SO HAVE REFLECTED THIS POTENTIAL IN THE TAFS. WHILE VFR CONDITIONS LOOK FAVORABLE FOR MOST...IF NOT THE ENTIRE TAF PERIOD...ANY THUNDERSTORM THAT DOES PASS OVER THE TAF LOCATIONS WILL LIKELY SEE A DROP IN CIGS/VSBYS BELOW VFR CRITERIA. SHOWER AND THUNDERSTORM ACTIVITY WILL DIMINISH LATER THIS AFTERNOON/EVENING WITH ONLY RESIDUAL CLOUDS LINGERING ACROSS EASTERN NC. WITH SOME CLEARING POSSIBLE...LIGHT WINDS...FEEL FOG/LOW STRATUS MAY DEVELOP EARLY TOMORROW MORNING. THIS WILL SCATTER OUT IN THE MORNING WITH SOME SCU DEVELOPING BY MID DAY FRIDAY. EXPECT SOUTHERLY FLOW TO CONTINUE THROUGHOUT THE TAF PERIOD. LONG TERM /FRIDAY THROUGH MONDAY/ AS OF 330 AM THU...PREDOMINANT VFR AVIATION CONDITIONS EXPECTED THROUGH THE EXTENDED. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN DIURNAL CONVECTION EACH DAY. SOUTHWESTERLY SURFACE FLOW WILL PERSIST FRI INTO EARLY NEXT WEEK. && .MARINE... SHORT TERM /THROUGH FRIDAY/... AS OF 3 PM THU...MODELS REMAIN IN DECENT AGREEMENT WITH RETURN OF TYPICAL DIURNAL CYCLE OF S-SW WINDS INCREASING SLIGHTLY LATE AFTN INTO EVENING...DIMINISHING LATE TONIGHT AND FRI MORNING...THEN INCREASING AGAIN FRI AFTN. SPEEDS REMAINING BELOW 15 KT. WW3 CONTINUES TO INITIALIZE ABOUT 1 FOOT TOO HIGH WITH SEAS OVER OUTER PORTIONS...AND LEANED TO PREVIOUS FCST AND SWAN DURING PERIOD FOR HEIGHTS MAINLY 2-3 FT. LONG TERM /FRIDAY NIGHT THROUGH MONDAY/ AS OF 330 AM WED...GOOD BOATING CONDITIONS EXPECTED FRI THROUGH THE WEEKEND WITH THE BERMUDA HIGH STRENGTHENING OVER THE WESTERN ATLANTIC BRINGING SLY WINDS ACROSS THE WATERS. SPEEDS WILL RANGE GENERALLY 10-15 KNOTS WITH SEAS 2 TO 3 FT. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND AS WELL. GRADIENTS BEGIN TO TIGHTEN LATE SUN AND MON AS FRONTAL SYSTEM APPROACHES FROM THE NW AND EXPECT WINDS TO INCREASE TO AROUND 15-20 KT...MAINLY ACROSS THE NORTHERN AND CENTRAL WATERS. SEAS BUILD ACCORDINGLY TO AROUND 3-5 FT SUN NIGHT TROUGH MON. SWAN AND WAVEWATCH IN GOOD AGREEMENT THROUGH THE PERIOD. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...JBM NEAR TERM...JBM SHORT TERM...JBM LONG TERM...DAG AVIATION...DAG/LEP MARINE...JBM/DAG
Hazardous weather outlook, Aug 2, 5:04 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 504 AM EDT THU AUG 2 2012 NCZ095-103-104-030915- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 504 AM EDT THU AUG 2 2012 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079>081-090>094-098-030915- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 504 AM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 2, 2:07 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
207 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 1 NW HERRINGS CROSSROAD 35.52N 77.71W
08/02/2012 E0.88 INCH GREENE NC FIRE DEPT/RESCUE
A MIX OF DIME AND NICKEL SIZE HAIL REPORTED AT THE FIRE
DEP ALONG FIRE TOWN RD
&&
EVENT NUMBER MHX1200417
PAGANOLocal storm report, Aug 2, 2:26 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
226 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL WOOTENS CROSSROADS 35.53N 77.70W
08/02/2012 E1.00 INCH GREENE NC PUBLIC
PUBLIC REPORTED A MIX OF NICKEL AND QUARTER SIZE HAIL
ALONG HWY91
&&
EVENT NUMBER MHX1200418
PAGANOSpecial weather statement, Aug 2, 2:27 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
227 PM EDT THU AUG 2 2012
NCZ029-044-080-021930-
BEAUFORT-MARTIN-PITT-
227 PM EDT THU AUG 2 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS BEAUFORT...PITT AND MARTIN
COUNTIES THROUGH 330 PM EDT...
AT 226 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 6 MILES
SOUTH OF ROBERSONVILLE...OR ABOUT 12 MILES SOUTHWEST OF
WILLIAMSTON...MOVING EAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EVERETTS...BEARGRASS
...ROBERSONVILLE...GRIMESLAND...SIMPSON...EVERETTS...AND WILLIAMSTON.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
&&
LAT...LON 3593 7719 3594 7713 3593 7711 3595 7704
3593 7702 3586 7704 3587 7698 3552 7691
3548 7732 3583 7740 3583 7735 3591 7735
3596 7739 3599 7719
TIME...MOT...LOC 1826Z 253DEG 8KT 3575 7723
DAGSpecial weather statement, Aug 2, 3:04 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
304 PM EDT THU AUG 2 2012
NCZ091>093-021945-
CRAVEN-JONES-LENOIR-
304 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS CRAVEN...JONES AND LENOIR
COUNTIES THROUGH 345 PM EDT...
AT 304 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF DOVER...OR ABOUT 7 MILES SOUTH OF KINSTON...MOVING SOUTHEAST
AT 15 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...DOVER.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3534 7745 3509 7714 3493 7732 3494 7733
3493 7736 3491 7737 3493 7741 3497 7750
3498 7757 3510 7773
TIME...MOT...LOC 1904Z 307DEG 12KT 3517 7755Local storm report, Aug 2, 3:09 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
309 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 1 SSW WOODINGTON 35.16N 77.64W
08/02/2012 E0.25 INCH LENOIR NC SPOTTER
REPORTS OF PEA SIZE HAIL MIXED WITH HEAVY RAIN
&&
EVENT NUMBER MHX1200419
PAGANOSpecial weather statement, Aug 2, 3:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
322 PM EDT THU AUG 2 2012
NCZ029-044-045-080-093-022000-
BEAUFORT-CRAVEN-MARTIN-PITT-WASHINGTON-
322 PM EDT THU AUG 2 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS CRAVEN...BEAUFORT...
WASHINGTON...PITT AND MARTIN COUNTIES THROUGH 400 PM EDT...
AT 322 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JAMESVILLE TO WASHINGTON
PARK TO 6 MILES SOUTHWEST OF VANCEBORO...OR ALONG A LINE EXTENDING
FROM 6 MILES EAST OF WILLIAMSTON TO WASHINGTON TO 14 MILES NORTHWEST
OF NEW BERN...MOVING EAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...VANCEBORO......RIVER
ROAD...JAMESVILLE.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3593 7660 3549 7671 3542 7678 3548 7699
3544 7696 3546 7692 3543 7684 3540 7681
3510 7713 3528 7737 3553 7706 3588 7699
3590 7692 3581 7688 3585 7684 3589 7683
3587 7676 3593 7670
TIME...MOT...LOC 1922Z 280DEG 6KT 3587 7695 3554 7701
3526 7724The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:03 PM EDT | Special Weather Statement | MHX | Greene | 57 min |
| Aug 2, 12:52 PM EDT | Special Weather Statement | MHX | Greene | 53 min |
| Aug 2, 1:06 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Pitt | 54 min |
| Aug 2, 1:11 PM EDT | Special Weather Statement | MHX | Duplin | 64 min |
| Aug 2, 1:38 PM EDT | Special Weather Statement | MHX | Pitt | 52 min |
| Aug 2, 1:54 PM EDT | Special Weather Statement | MHX | Lenoir | 51 min |
| Aug 2, 2:14 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Greene, Lenoir, Pitt | 61 min |
| Aug 2, 2:27 PM EDT | Special Weather Statement | MHX | Martin | 63 min |
| Aug 2, 3:45 PM EDT | Special Weather Statement | MHX | Jones | 45 min |
| Aug 2, 4:00 PM EDT | Special Weather Statement | MHX | Washington | 30 min |
| Aug 2, 4:09 PM EDT | Special Weather Statement | MHX | Duplin | 51 min |
| Aug 2, 5:04 PM EDT | Special Weather Statement | MHX | Onslow | 41 min |
| Aug 2, 5:32 PM EDT | Special Weather Statement | MHX | Duplin | 43 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.